# SDR MWEA98725

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911418
- Condition: Corroded
- Location: Bs 588-667
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN FROM FUSELAGE STATION 588 TO STATION 667 WAS FOUND CORRODED.  REMOVED AND REPLACED SKIN USING APPROVED DATA.
